# SDR ASAA2015021210635

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,007 hours, 1,648 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC FAILED ABOUT 30 MINUTES AFTER TAKE OFF.  ACFT GROUNDED.  BITE CHECKED FMC SYS CHECKED GOOD IAW FIM 34-61, TASK 801.  ACCOMPLISHED FMC TEST.  TEST PASSED IAW FIM 34-61, TASK 836. NO HISTORY PAST 30 DAYS.
